Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 145, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 12, 2015, 3:21 PM CDT for Deaf Smith County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 12, 2015, 3:21 PM CDT (20:21 UTC)
- Expired
- Jun 12, 2015, 4:15 PM CDT
- In force
- 54 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Deaf Smith County, TX
The radar
The Amarillo radar (KAMA), 87 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 2:47 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.4 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 153 J/kg
- Mixed-layer CIN
- -247 J/kg
- Mixed-layer LCL
- 1122 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -81 m²/s²
- 0-3 km storm-relative helicity
- -39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 12:45 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Jun 12, 12:45 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1245 PM CDT FRI JUN 12 2015
.AVIATION...
MVFR CEILINGS EXPECTED TO PREVAIL THIS AFTERNOON AND EVENING.
OCCASIONAL THUNDERSTORMS EXPECTED TO IMPACT ALL TERMINALS THROUGH
TONIGHT. IFR CEILINGS AND AT LEAST MVFR BR EXPECTED TO DEVELOP
BEFORE SUNRISE. SLOW IMPROVEMENT TO MVFR CEILINGS EXPECTED LATE
SATURDAY MORNING.
COCKRELL
&&
.PREV DISCUSSION... /ISSUED 646 AM CDT FRI JUN 12 2015/
AVIATION...
12Z TAFS...IFR TO MVFR CEILINGS ACROSS MOST OF THE PANHANDLES THIS
MORNING. THE POTENTIAL REMAINS FOR THESE LOW CIGS TO PERSIST INTO THE
AFTERNOON ACROSS PORTIONS OF THE OKLAHOMA AND FAR NORTHWESTERN TEXAS PANHANDLES...BUT
CONFIDENCE IS LOW. WIND DIRECTION IS ALSO A CHALLENGE THIS AFTERNOON DUE
TO THE UNKNOWN PROGRESSION OF THE COLD FRONT. FOR NOW...HAVE KEPT
NORTHERLY WINDS IN THIS SAME AREA WITH SOUTHEASTERLY WINDS ELSEWHERE.
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON...AND HAVE PUT THE MOST LIKELY TIMING IN THE TAFS FOR
NOW...BUT THIS WILL LIKELY CHANGE AS THE SOUTHWARD EXTENT OF THE FRONT
BECOMES CLEAR LATER THIS MORNING. MEDIUM CONFIDENCE IN A RETURN TO
MVFR OR IFR CIGS LATE TONIGHT OR EARLY SATURDAY MORNING.
ELSENHEIMER
PREV DISCUSSION... /ISSUED 450 AM CDT FRI JUN 12 2015/
DISCUSSION...
CHALLENGING FORECAST FOR THIS AFTERNOON AND EVENING. BROAD UPPER
LEVEL TROUGH CENTERED JUST EAST OF THE FOUR CORNERS REGION EJECTED A
PRETTY DECENT SHORTWAVE EARLY THIS MORNING. THIS UPPER LEVEL
ENERGY...COUPLED WITH A STRONG LOW LEVEL JET WILL ALLOW SCATTERED
SHOWERS AND THUNDERSTORMS TO PERSIST ACROSS THE OKLAHOMA AND EASTERN
TEXAS PANHANDLE. THESE STORMS HAVE FALLEN BELOW SEVERE LIMITS...AND
ARE EXPECTED TO REMAIN THERE FOR THE REST OF THE MORNING HOURS.
THINGS BECOME COMPLICATED AS A SURFACE COLD FRONT IS PROGGED TO DROP
SOUTHWARD...AND WHERE THE CHALLENGE COMES IN FOR THIS AFTERNOON. WIND
FIELD SHOWS NORTHERLY WINDS THROUGH A GOOD PORTION OF THE TEXAS
PANHANDLE...BUT DEWPOINTS REMAIN IN THE LOW TO MID 60S MUCH FURTHER
NORTH OF THE WIND SHIFT. GUIDANCE SUGGESTS THE FRONT CONTINUES
PUSHING SOUTHWARD OVER THE WESTERN PORTIONS OF THE PANHANDLES...AND
WILL RETREAT NORTHWARD/NOT PROGRESS AS FAR SOUTHWARD FOR THE EASTERN
HALF OF THE PANHANDLES DUE TO A DEEPENING SURFACE TROUGH OVER WEST
TEXAS/SOUTHEASTERN NEW MEXICO. FOR NOW...HAVE OPTED TO GO WITH THIS
SOLUTION. AS SUCH...THE EASTERN HALF OF THE CWA APPEARS TO BE THE
MAIN FOCUS OF WHERE SEVERE WEATHER COULD OCCUR TODAY. ANOTHER
SHORTWAVE LOOKS TO ARRIVE THIS AFTERNOON AND INTO THIS EVENING TO
PROVIDE UPPER LEVEL SUPPORT. SOUTHEASTERLY SURFACE FLOW WILL CONTINUE
TO ADVECT IN PLENTY OF MOISTURE ALONG A BROAD AREA OF SURFACE
CONVERGENCE ALONG THE FRONT AND FROM ANY REMAINING OUTFLOW BOUNDARIES
FROM OVERNIGHT CONVECTION. BULK SHEAR VALUES IN THE 30 TO 50KT RANGE
WITH VEERING PROFILES WILL SUPPORT THE DEVELOPMENT OF
SUPERCELLS...AND FORECAST SOUNDINGS SUGGEST PLENTY OF INSTABILITY TO
WORK WITH AS LONG AS THE FRONT REMAINS/IS PUSHED BACK FURTHER NORTH.
OTHER THAN ANY SEVERE STORMS THAT DEVELOP...THE POTENTIAL FOR HEAVY
RAIN AND FLOODING/FLASH FLOODING REMAINS THE MAIN CONCERN THROUGH THE
WEEKEND. NOCTURNAL LOW LEVEL JET ALSO IS EXPECTED TO DEVELOP IN A
SIMILAR FASHION TO LAST NIGHT...ALLOWING CONVECTION TO PERSIST AND
CONTINUE BUILDING THROUGH THE OVERNIGHT HOURS IN THE EASTERN
PANHANDLES. HAVE ISSUED FLASH FLOOD WATCH FOR THAT PORTION OF THE CWA
UNTIL SATURDAY AFTERNOON...THOUGH CONFIDENCE IS LOW ON THE
NORTHWARD AND WESTWARD EXTENT OF THE WATCH AS WELL AS THE DURATION
AND MAY NEED TO BE REFINED WITH THE NEXT FORECAST PACKAGE.
AT LEAST BROAD UPPER LEVEL TROUGHING/SOMEWHAT ZONAL FLOW REMAINS
OVER THE REGION THROUGH MONDAY...AND VARIOUS SHORTWAVES WILL CONTINUE
TO CROSS THE AREA AND SPARK OFF ADDITIONAL SHOWERS AND THUNDERSTORMS.
OVERALL THREAT FOR SEVERE WEATHER CONTINUES TO WANE DURING THIS
PERIOD...BUT THE POTENTIAL FOR FLOODING WILL LIKELY REMAIN A CONCERN.
TIMING IS ALSO DIFFICULT IN THESE SCENARIOS TO PIN DOWN THE MOST
LIKELY PERIODS FOR ADDITIONAL RAINFALL AS IT IS STRONGLY DEPENDENT ON
THE PREVIOUS DAY/S ACTIVITY AND TRACKING SHORTWAVES THROUGH THE FLOW.
MORE OF A NORTHWEST FLOW SCENARIO LOOKS TO SETUP MIDWEEK AS THE RIDGE
REMAINS OVER THE SOUTHEASTERN U.S. AND MAIN JET STREAM REMAINS OVER
THE NORTHERN PLAINS.
ELSENHEIMER
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR THE FOLLOWING
ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...DONLEY...GRAY...
HEMPHILL...LIPSCOMB...OCHILTREE...ROBERTS...WHEELER.
OK...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR THE FOLLOWING
ZONES: BEAVER.
&&
03/02Hazardous weather outlook, Jun 12, 3:03 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 303 PM CDT FRI JUN 12 2015 OKZ001>003-TXZ001>020-130300- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 303 PM CDT FRI JUN 12 2015 ...A TORNADO WATCH IS IN EFFECT UNTIL 10 PM FOR THE SOUTHERN TEXAS PANHANDLE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. THIS MORNING...THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED TO DEVELOP AND HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE...ESPECIALLY ACROSS THE EASTERN PORTIONS OF THE PANHANDLES. THE PRIMARY HAZARDS ARE LARGE HAIL AND DAMAGING WINDS...WITH A LOW POTENTIAL FOR TORNADOES. IN ADDITION...HEAVY RAINFALL IS EXPECTED TO ACCOMPANY THE THUNDERSTORMS...WHICH MAY LEAD TO FLOODING OR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SATURDAY THROUGH TUESDAY. SEVERAL ROUNDS OF PRECIPITATION ARE POSSIBLE. A FEW STORMS COULD BECOME STRONG TO SEVERE...BUT THE THREAT SHIFTS MAINLY TO THE HEAVY RAINFALL POTENTIAL EXPECTED TO ACCOMPANY THE THUNDERSTORMS. THIS COULD LEAD TO FLOODING OR FLASH FLOODING ACROSS PORTIONS OF THE EASTERN PANHANDLES. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BECOME NECESSARY THIS AFTERNOON AND EVENING. COCKRELL
In the hours before
Local storm report, Jun 12, 9:35 AM CDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
935 AM CDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 1 N WOLF CREEK PARK 36.22N 100.64W
06/11/2015 E1.00 INCH OCHILTREE TX PUBLIC
HAIL BROKE A SKYLIGHT. WINDS RIPPED OFF 1-2INCH
DIAMETER LIMBS.
&&
EVENT NUMBER AMA1500563
BEATLocal storm report, Jun 12, 11:09 AM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1109 AM CDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL 4 SE FARNSWORTH 36.29N 100.91W
06/11/2015 E1.00 INCH OCHILTREE TX PUBLIC
TIME IS ESTIMATED BY RADAR AND EYEWITNESS.
&&
EVENT NUMBER AMA1500564
BEATLocal storm report, Jun 12, 11:29 AM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1129 AM CDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL 2 E LIPSCOMB 36.23N 100.23W
06/11/2015 E1.00 INCH LIPSCOMB TX PUBLIC
TIME IS ESTIMATED BASED ON RADAR AND EYEWITNESS.
&&
EVENT NUMBER AMA1500565
BEATLocal storm report, Jun 12, 12:08 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
1208 PM CDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 12 E STRATFORD 36.31N 101.87W
06/11/2015 E1.75 INCH SHERMAN TX PUBLIC
MOSTLY QUARTER SIZE OR SMALLER. A FEW GOLF BALLS.
0715 PM HAIL 4 N GUYMON 36.74N 101.50W
06/11/2015 E1.50 INCH TEXAS OK EMERGENCY MNGR
WIND-BLOWN HAIL BROKE CAMPER WINDOWS. TIME ESTIMATED.
0720 PM HAIL GUYMON 36.69N 101.48W
06/11/2015 M1.00 INCH TEXAS OK TRAINED SPOTTER
0720 PM HAIL 1 NE GUYMON 36.70N 101.47W
06/11/2015 E1.50 INCH TEXAS OK EMERGENCY MNGR
REPORT RELAYED FROM FIRE DEPT. TIME ESTIMATED.
0720 PM HAIL 1 NE GRUVER 36.27N 101.40W
06/11/2015 M2.00 INCH HANSFORD TX FIRE DEPT/RESCUE
HAIL UP TO 2 INCHES IN DIAMTER FELL IN GRUVER.
0721 PM HAIL 4 N GUYMON 36.74N 101.48W
06/11/2015 E2.00 INCH TEXAS OK TRAINED SPOTTER
HAIL UP TO 2 INCHES IN DIAMETER FALLING AT THIS TIME.
0725 PM HAIL 2 N GUYMON 36.72N 101.49W
06/11/2015 M1.75 INCH TEXAS OK BROADCAST MEDIA
VIEWER REPORT FROM THE NORTH SIDE OF GUYMON
0725 PM HAIL 1 NE GUYMON 36.70N 101.47W
06/11/2015 M1.75 INCH TEXAS OK TRAINED SPOTTER
A FEW GOLF BALL SIZE HAILSTONES ON 18TH STREET IN
NORTHEAST GUYMON.
0725 PM HAIL GRUVER 36.26N 101.41W
06/11/2015 E2.75 INCH HANSFORD TX PUBLIC
DISC SHAPED HAIL UP TO THE SIZE OF BASEBALLS WAS
REPORTED IN GRUVER.
0728 PM HAIL 5 SW GRUVER 36.21N 101.48W
06/11/2015 E1.50 INCH HANSFORD TX PUBLIC
REPORT RECEIVED VIA MPING.
0730 PM HAIL 1 W GRUVER 36.26N 101.43W
06/11/2015 E2.00 INCH HANSFORD TX COUNTY OFFICIAL
HAIL UP TO 2 INCHES IN DIAMETER.
0735 PM HAIL 6 E GRUVER 36.26N 101.30W
06/11/2015 M1.25 INCH HANSFORD TX TRAINED SPOTTER
HAIL UP TO THE SIZE OF HALF DOLLARS WAS REPORTED.
0735 PM HAIL 2 E GRUVER 36.26N 101.38W
06/11/2015 M2.75 INCH HANSFORD TX BROADCAST MEDIA
VIEWER REPORT OF DISC SHAPED HAIL TO THE SIZE OF
BASEBALLS.
0745 PM HAIL GRUVER 36.26N 101.41W
06/11/2015 E2.00 INCH HANSFORD TX STORM CHASER
HAIL WAS SLIGHTLY LARGER THAN GOLF BALLS.
0746 PM HAIL 1 N GUYMON 36.70N 101.48W
06/11/2015 E1.75 INCH TEXAS OK PUBLIC
HAIL UP TO THE SIZE OF GOLF BALLS FELL NORTH OF GUYMON.
0805 PM HAIL 4 SE FARNSWORTH 36.29N 100.91W
06/11/2015 E1.00 INCH OCHILTREE TX PUBLIC
TIME IS ESTIMATED BY RADAR AND EYEWITNESS.
0818 PM HAIL ELMWOOD 36.62N 100.52W
06/11/2015 E1.50 INCH BEAVER OK EMERGENCY MNGR
0855 PM HAIL 1 N WOLF CREEK PARK 36.22N 100.64W
06/11/2015 E1.00 INCH OCHILTREE TX PUBLIC
HAIL BROKE A SKYLIGHT. WINDS RIPPED OFF 1-2INCH
DIAMETER LIMBS. TIME IS ESTIMATE BASED ON RADAR AND
EYEWITNESS.
1015 PM HAIL 2 E LIPSCOMB 36.23N 100.23W
06/11/2015 E1.00 INCH LIPSCOMB TX PUBLIC
TIME IS ESTIMATED BASED ON RADAR AND EYEWITNESS.
1024 PM HAIL 3 S BOYS RANCH 35.47N 102.25W
06/11/2015 E0.88 INCH OLDHAM TX BROADCAST MEDIA
PEA TO NICKEL SIZE HAIL.
1025 PM HAIL 4 E DALHART 36.06N 102.44W
06/11/2015 E0.75 INCH DALLAM TX TRAINED SPOTTER
HAIL BETWEEN ONE HALF INCH TO THREE QUARTERS OF AN INCH
IN DIAMETER.
1058 PM TSTM WND GST 8 SSE MASTERSON 35.54N 101.90W
06/11/2015 M58 MPH POTTER TX BROADCAST MEDIA
1106 PM HAIL 14 WNW GUYMON 36.76N 101.72W
06/11/2015 M1.00 INCH TEXAS OK STORM CHASER
0108 AM HAIL SKELLYTOWN 35.57N 101.17W
06/12/2015 M1.00 INCH CARSON TX FIRE DEPT/RESCUE
A MIX OF NICKEL TO QUARTER SIZE HAIL WAS FALLING.
0140 AM NON-TSTM WND GST 2 E GOODWELL 36.60N 101.60W
06/12/2015 M60 MPH TEXAS OK MESONET
&&
EVENT NUMBER AMA1500541 AMA1500547 AMA1500543 AMA1500546 AMA1500550
AMA1500542 AMA1500544 AMA1500545 AMA1500552 AMA1500559 AMA1500548
AMA1500551 AMA1500553 AMA1500560 AMA1500557 AMA1500564 AMA1500549
AMA1500563 AMA1500565 AMA1500555 AMA1500554 AMA1500556 AMA1500558
AMA1500561 AMA1500562
BEATSpecial weather statement, Jun 12, 3:13 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
313 PM CDT FRI JUN 12 2015
TXZ016-122045-
DEAF SMITH TX-
313 PM CDT FRI JUN 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DEAF SMITH COUNTY
UNTIL 345 PM CDT...
AT 311 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES NORTH OF SUMMERFIELD...OR 8 MILES WEST OF
HEREFORD...MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
HEREFORD...
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3474 10262 3486 10264 3493 10223 3475 10220
3474 10227
TIME...MOT...LOC 2013Z 269DEG 19KT 3478 10251
BRBThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:46 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 74 min |
| Jun 11, 8:42 PM CDT | Special Weather Statement | AMA | Oldham | 18 min |
| Jun 11, 8:52 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 53 min |
| Jun 11, 9:10 PM CDT | Areal Flood Advisory | AMA | Ochiltree | 3 hr |
| Jun 11, 9:44 PM CDT | Areal Flood Advisory | AMA | Lipscomb | 6 hr |
| Jun 11, 9:44 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 76 min |
| Jun 11, 10:29 PM CDT | Special Weather Statement | AMA | Potter | 31 min |
| Jun 11, 10:38 PM CDT | Special Weather Statement | AMA | Dallam | 22 min |
| Jun 11, 10:50 PM CDT | Severe Thunderstorm Warning | AMA | Moore, Potter | 38 min |
| Jun 11, 11:36 PM CDT | Special Weather Statement | AMA | Hansford, Hutchinson | 39 min |
| Jun 12, 12:29 AM CDT | Special Weather Statement | AMA | Hutchinson, Roberts | 46 min |
| Jun 12, 12:38 AM CDT | Special Weather Statement | AMA | Moore | 37 min |
| Jun 12, 12:55 AM CDT | Special Weather Statement | AMA | Oldham | 35 min |
| Jun 12, 1:03 AM CDT | Special Weather Statement | AMA | Lipscomb | 42 min |
| Jun 12, 1:10 AM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hemphill, Hutchinson, Roberts | 39 min |
| Jun 12, 1:30 AM CDT | Areal Flood Advisory | AMA | Carson, Hartley, Hutchinson, Moore, Oldham, Potter | 5 hr |
| Jun 12, 1:54 AM CDT | Special Weather Statement | AMA | Oldham | 36 min |
| Jun 12, 2:20 AM CDT | Special Weather Statement | AMA | Potter | 25 min |
| Jun 12, 2:46 AM CDT | Special Weather Statement | AMA | Potter | 44 min |
| Jun 12, 2:57 AM CDT | Areal Flood Advisory | AMA | Potter, Randall | 4 hr |
| Jun 12, 3:43 AM CDT | Flash Flood Watch | AMA | Armstrong, Carson, Collingsworth, Donley, Gray, Hemphill and 4 more | 24 hr |
| Jun 12, 9:16 AM CDT | Special Weather Statement | AMA | Wheeler | 59 min |
| Jun 12, 3:13 PM CDT | Special Weather Statement | AMA | Deaf Smith | 32 min |
| Jun 12, 3:23 PM CDT | Tornado Warning | AMA | Deaf Smith | 17 min |
| Jun 12, 3:56 PM CDT | Special Weather Statement | AMA | Collingsworth | 34 min |
| Jun 12, 4:04 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth | 28 min |
| Jun 12, 5:19 PM CDT | Special Weather Statement | AMA | Collingsworth | 41 min |
| Jun 12, 5:32 PM CDT | Areal Flood Advisory | AMA | Collingsworth | 6 hr |
| Jun 12, 5:39 PM CDT | Special Weather Statement | AMA | Wheeler | 36 min |
| Jun 12, 5:41 PM CDT | Special Weather Statement | AMA | Armstrong | 34 min |
| Jun 12, 5:50 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong | 38 min |
| Jun 12, 6:47 PM CDT | Special Weather Statement | AMA | Collingsworth, Donley | 58 min |
| Jun 11, 7:42 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 93 min |
| Jun 11, 7:51 PM CDT | Special Weather Statement | AMA | Texas | 39 min |
| Jun 11, 10:24 PM CDT | Special Weather Statement | AMA | Texas | 36 min |
| Jun 11, 10:52 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 38 min |
| Jun 11, 11:31 PM CDT | Special Weather Statement | AMA | Texas | 44 min |
| Jun 11, 11:40 PM CDT | Special Weather Statement | AMA | Beaver | 50 min |
| Jun 11, 11:53 PM CDT | Areal Flood Advisory | AMA | Beaver | 6 hr |
| Jun 12, 12:47 AM CDT | Areal Flood Advisory | AMA | Texas | 4 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.